# SDR UPS06148732

- Difficulty date: December 1, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, NOTED SMOKE, SPARKS AND SMALL FLAME COMING FROM #4 BRAKE FAN OUTLET W/BRAKE FANS RUNNING. FLAME EXTINGUISHED. FURTHER EVALUATION NOTED MOLTEN METAL LODGED IN THE WHEEL HALF.   A/C FERRIED & OOS IN AHM. INSTALLED & REPAIRED RH MLG BOGIE. ALL SYSTEMS CHK GOOD. THIS CLEARS D339118
